# SDR HNAA2017051000159

- Difficulty date: May 8, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 67,805 hours, 76,413 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Smoke
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT INBD MAIN BRAKES SMOKEING.  INSPECTED RT INBD MAIN BRAKE. NO LEAKS OR DEFECTS NOTED. OK FOR SERVICE.
